Thank you for your answer.
I have had depression for ten years but did not know it until three years ago. I took Lexapro and Wellbutrin together for three years, and it worked wonderfully. I felt happy, relaxed, and motivated.I was in a great mood. slow to anger, and patient. I stopped taking it because my tinnitus became extremely loud, and that is one of the side effects of Lexapro. I also wanted to get a spect scan at a clinic to understand my brain's state better. So I wanted a good baseline without any drugs influencing the scan.
The scan confirmed depression, ADHD, and mood swings. So the doctor wanted to try Lomotragine. I took it for three months, but it made me angry, giving me headaches and burning my stomach when I took it. So I tapered off it about a month ago and started taking Lexapro and Welbutrin again. Unfortunately, the ringing got louder, so I stopped taking it a week ago.
I am struggling with depression and demotivation now. I am a CEO and own several companies. I have never had a problem with motivation. Happiness and anger are my problems. Not being able to find joy in anything, not being able to laugh, and being angry for no reason. I need to make an appointment with the doctor, but I wanted to have a chance to research some options before I talk to him. I want to find something that works like the Lexapro without the ringing. Unfortunately, the ringing has not gone down yet. Hopefully, it will go down some over the next couple of weeks. Otherwise, I will go back to Lexapro.